Uniqueness of meromorphic functions with their homogeneous and linear differential polynomials sharing a small function
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 825-838
Published online January 10, 2017
Printed May 31, 2017
Indrajit Lahiri and Bipul Pal
University of Kalyani, University of Kalyani
Abstract : In this paper we study the uniqueness question of meromorphic functions whose certain differential polynomials share a small function.
Keywords : meromorphic function, entire function, homogeneous differential polynomial, value sharingm
MSC numbers : 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd